Downloads: 20

Files in This Item:
File Description SizeFormat 
2112-06.pdf6.95 MBAdobe PDFView/Open
Title: ATTRACTIVE POINT AND CONVERGENCE THEOREMS FOR HYBRID-TYPE SEQUENCES (Study on Nonlinear Analysis and Convex Analysis)
Authors: Atsushiba, Sachiko
Author's alias: 厚芝, 幸子
Keywords: 47H09
47H10
Fixed point
iteration
nonexpansive mapping
nonexpansive semigroup
hybridmapping
generalized hybrid mapping
strong convergence
Issue Date: Apr-2019
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 2112
Start page: 46
End page: 53
Abstract: In this paper, we introduced a broad class of sequences which covers nonexpansive sequences, generalized hybrid sequences and 2-generalized hybrid sequences. Then, we get nonlinear ergodic theorems for the sequences by using the idea of attractive points. Furthermore, we get weak convergence theorems for weakly asymptotically regular sequences.
URI: http://hdl.handle.net/2433/251988
Appears in Collections:2112 Study on Nonlinear Analysis and Convex Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.